My 70-year-old mom admitted to hospital with hypertension and high blood sugar last week. She got discharged from hospital after three days with normal BP and blood sugar with medications for BP and Blood Sugar. But now she is feeling nauseatic, having loss of appetite and urgency for nature's call intermittently. She is on following medications post-admission: tab glyciphage 850 mg twice a day, tab envas 2.5 twice a day, tab statix 10 mg at night, tab vertin 8 mg twice a day, tab ecosprin 75 mg once a day, tab shelcal once a day, cap darolac twice a day, tab Pan40 twice a day. Is it matter of worry? Please suggest.
10 years experience
Ask Free Question
Hello,she can take these Homoeopathic medicines along with her recent medication.
Alfavena malt , 2 tsp twice daily before meals.
Arsenic alb. 30 Ch , 3 drops , once in the morning.
Nux vomica 200 Ch , 3 drops at daily night after dinner.
These medicines does not cause any side effects so you can give her safely.
Revert me after 7 days.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.